# SDR AALA202201049086

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 65,959 hours, 29,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RECEIVED AN ECAM MESSAGE FOR DOOR EMERGENCY EXIT LEFT IN FLIGHT. COMPLIED WITH ECAM. ALL PRESSURIZATION INDICATIONS NORMAL. CONTINUED TO DESTINATION PER QRH. **SUPPLEMENTAL REPORT FOR AALA202112309086: REPLACED PROXIMITY SWITCH TARGET AT EMERGENCY EXIT LEFT DOOR PER AMM 52-71-13. NO ECAM MESSAGE PRESENT. **(CLOSED)
